American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Christopher J. Hillar and Troels Windfeldt. Minimal generators for symmetric ideals. Proc. Amer. Math. Soc. 136 (2008) 4135-4137. MR 2431024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Cai Heng Li. Finite $s$-arc transitive Cayley graphs and flag-transitive projective planes. Proc. Amer. Math. Soc. 133 (2005) 31-41. MR 2085150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles A. Matthews and David J. Wright. Cycle decompositions and train tracks. Proc. Amer. Math. Soc. 132 (2004) 3411-3415. MR 2073318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ákos Seress. A product decomposition of infinite symmetric groups. Proc. Amer. Math. Soc. 131 (2003) 1681-1685. MR 1953572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Miklós Abért and Tamás Keleti. Shuffle the plane. Proc. Amer. Math. Soc. 130 (2002) 549-553. MR 1862136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nobuyoshi Takahashi. Mirror symmetry and $\mathbb{C}^\times$. Proc. Amer. Math. Soc. 129 (2001) 29-36. MR 1784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. P. Goulden and D. M. Jackson. Combinatorial constructions for integrals over normally distributed random matrices . Proc. Amer. Math. Soc. 123 (1995) 995-1003. MR 1249878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Manfred Droste. On the universality of words for the alternating groups . Proc. Amer. Math. Soc. 96 (1986) 18-22. MR 813801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1